Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why not stop one at a time? - worried JaneB

Posted by wendy b. on May 8, 2002, at 8:07:39

In reply to Re: Why not stop one at a time?, posted by JaneB on May 8, 2002, at 7:02:03

> > Sorry, not quite awake yet. Unless there is some medical reason to stop both at the same time, I would withdraw from the celexa first, using the klonopin to help with any potential problems. Then tackle the klonopin. If you withdraw from both at the same time and have problems you won't have any idea which drug is causing them. Again, please discuss these issues with your doctor before you do anything. Polytherapy creates interesting issues, doesn't it. Best of luck with your decision.
>
> My reasoning for stopping both at once is this: Celexa is activating, K is not. if I just stop the Celexa wouldn't the k make me feel a little sluggish and perhaps depressed?

I believe it wouldn't cause you to be MORE sluggish or depressed than you are now with it... Withdrawing from the Celexa would be the culprit, if that did indeed happen...

>then I would think I couldn't go off the Celexa when, in fact, it could be the K making me start to feel depressed. If I go off the K alone the Celexa would make me feel to anxious and I would think I needed the K when, in fact, it could be the Celexa causing the problems.

I think the other way is right, I agree with Rathbfishn: go off the Celexa 1st, if you must go off anything at all, IMHO. At least you will have the Klonopin to help you sleep and help with anxiety... Then when you feel alright, try easing off the Klonopin...


> This could be very faulty thinking and I will discuss with pdoc at next appt. but you all have such widespread knowledge and understanding i wanted to run it by PB first. I wouldn't have made it through the last few years without PB! Thanks, Dr. Bob and all.
> JaneB

Jane, I wonder why you are doing this? Is there a v. good reason you are quitting the medicines? (i.e. -wanting to get pregnant, etc.) Even if that were the case, you can be on SOME meds while you are pregnant, but a dr could help you with that. Please don't go off the meds because you feel beter now, cuz the meds are probably helping you... I'm just concerned you will crash. If you don't like your current cocktail, you could discuss with your dr and try a change. I'm a little worried about this...

with respect,

Wendy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:wendy b. thread:105509
URL: http://www.dr-bob.org/babble/20020503/msgs/105569.html